# SDR DALA2021032901851

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Torn
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 TORN MOORING LINE ON DOOR SLIDE 2R. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00357: DOOR SLIDE WAS REPLACED BY SERVICEABLE PART. (1764823)
